# SDR COMA9760170

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 86422
- Condition: Malfunction
- Location: Rt Spoiler
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE ON EICAS.  REPLACED RIGHT GROUND SPOILER PROXIMITY SENSOR PS20GA.
